Monotone linear transformations on matrices over semirings

A. E. Guterman, E. M. Kreines, Qing Wen Wang

Research output: Contribution to journalArticlepeer-review

Abstract

We characterize linear transformations on matrices over commutative antinegative semirings that are monotone with respect to minus, star, and sharp partial orders.

Original languageEnglish
Pages (from-to)105-122
Number of pages18
JournalFundamental and Applied Mathematics
Volume21
Issue number1
StatePublished - 1 Jan 2016

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Monotone linear transformations on matrices over semirings'. Together they form a unique fingerprint.

Cite this